Questions About Remote Learning? Click Here

inhalants 2
Updated: 2/22/2019
inhalants 2
This storyboard was created with StoryboardThat.com

Storyboard Text

  • Eyes: loss of vision
  • Stomach: nausea, vomiting
  • Lungs: SSD, suffocation
  • Nose: nose bleeds
  • Muscles: weak, sore
  • Heart: heart attack, irregular heartbeat
  • Call 911!
  • I'm sorry to inform you but your friend has suffered sudden sniffing death.
  • Effects inhalants can have on the body
  • If someone you know is taking inhalants call 911 immediately
  • Research has shown that most inhalants are extremely toxic. They can cause long lasting damage to the brain and other parts of the nervous system.
  • References: drugabuse.gov teens.drugabuse.gov
  • Sudden Sniffing Death can result from a single session of inhalant use. Inhalants can cause irregular and rapid heart rhythms and lead to fatal heart failure. SSD is especially associated with the use of butane, propane, and chemicals and aerosols. 
  • Doctors will try to restart the heart of the victim, but every second matters.
  • 
  • 
Over 13 Million Storyboards Created
Storyboard That Family